Scattering theory for quantum dynamical semigroups. - II
Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 2, pp. 187-197.
@article{AIHPA_1983__38_2_187_0,
     author = {Alicki, Robert and Frigerio, Alberto},
     title = {Scattering theory for quantum dynamical semigroups. - {II}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {187--197},
     publisher = {Gauthier-Villars},
     volume = {38},
     number = {2},
     year = {1983},
     zbl = {0524.47006},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1983__38_2_187_0/}
}
TY  - JOUR
AU  - Alicki, Robert
AU  - Frigerio, Alberto
TI  - Scattering theory for quantum dynamical semigroups. - II
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1983
DA  - 1983///
SP  - 187
EP  - 197
VL  - 38
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1983__38_2_187_0/
UR  - https://zbmath.org/?q=an%3A0524.47006
LA  - en
ID  - AIHPA_1983__38_2_187_0
ER  - 
%0 Journal Article
%A Alicki, Robert
%A Frigerio, Alberto
%T Scattering theory for quantum dynamical semigroups. - II
%J Annales de l'I.H.P. Physique théorique
%D 1983
%P 187-197
%V 38
%N 2
%I Gauthier-Villars
%G en
%F AIHPA_1983__38_2_187_0
Alicki, Robert; Frigerio, Alberto. Scattering theory for quantum dynamical semigroups. - II. Annales de l'I.H.P. Physique théorique, Volume 38 (1983) no. 2, pp. 187-197. http://www.numdam.org/item/AIHPA_1983__38_2_187_0/

[1] A. Barchielli, L. Lanz, Nuovo Cimento, t. 44 B, 1978, p. 241-264; A. Barchielli, Nuovo Cimento, t. 47 A, 1978, p. 187-199. | MR

[2] E.B. Davies, Ann. Inst. Henri Poincaré, t. XXXII A, 1980, p. 361-375. | Numdam | MR | Zbl

[3] R. Alicki, Ann. Inst. Henri Poincaré, t. XXXV A, 1981, p. 97-103. | Numdam | MR | Zbl

[4] R. Alicki, Quantum Dynamical Semigroups and Dissipative Collisions of Heavy Ions, Z. Phys., t. A 307, 1982, p. 279-285. | MR

[5] E.B. Davies, Quantum Theory of Open Systems. Academic Press, 1976. | MR | Zbl

[6] V. Gorini, A. Frigerio, M. Verri, A. Kossakowski, E.C.G. Sudarshan, Rep. Math. Phys., t. 13, 1978, p. 149-173. | MR | Zbl

[7] E.B. Davies, Rep. Math. Phys., t. 11, 1977, p. 169-188. | MR | Zbl

[8] Ph.A. Martin, Nuovo Cimento, t. 30 B, 1975, p. 217-238. | MR

[9] E.B. Davies, Commun. math. Phys., t. 71, 1980, p. 277-288. | MR | Zbl

[10] E.B. Davies, Rep. Math. Phys., t. 17, 1980, p. 249-255. | MR | Zbl

[11] T. Kato, Perturbation Theory for Linear Operators, Springer, 1966. | MR | Zbl